advertisement
Question
Posted by: shelley | 2012/06/07

Throsyn Antibiotic

Hi doc

I have been prescribed roxithromycin 1 x 150mg tablet x 2 per day for bronchitis. I am terrified to take it as one of the side effects is nausea and or vomiting and I have severe panic attacks when I get nausea. My doctor did prescribe Lancap along with it to help with acid but not with nausea

What can I do to reduce the nausea I might feel from taking this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Shelley

You can ask your pharmacist for Clopamon tablets. These tablets will assist in combatting the nausea.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement